Graft rupture after high-dose intravenous immunoglobulin therapy in a renal transplant patient

Title
Graft rupture after high-dose intravenous immunoglobulin therapy in a renal transplant patient
Author(s)
김용진신용훈[신용훈]오준석[오준석]이진호[이진호]김성민[김성민]김중경[김중경]
Issue Date
201406
Publisher
WILEY-BLACKWELL
Citation
NEPHROLOGY, v.19, pp.35 - 36
Abstract
Cases of life-threatening thromboses in pulmonary, coronary, cerebral and peripheral vessels are associated with high-dose intravenous immunoglobulin (IVIg) therapy that is generally considered safe. We experienced a patient with a renal graft rupture that developed after high-dose IVIg was administered for desensitization. A needle biopsy performed 4 days prior to the rupture revealed the presence of glomerular thrombosis and mesangiolysis. The ruptured nephrectomy specimen contained renal infarction around the haemorrhagic segment and arterial wall thickening with intimal fibrosis. This might have contributed to rupturing associated with small arterial and glomerular arteriolar thrombi. This is the first case of a graft rupture as a complication of high-dose IVIg we have encountered.
URI
http://hdl.handle.net/YU.REPOSITORY/31874http://dx.doi.org/10.1111/nep.12248
ISSN
1320-5358
Appears in Collections:
의과대학 > 병리학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE